# SDR AALA201703139027

- Difficulty date: March 11, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 20,883 hours, 10,739 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P629410
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, NOTICED FUMES IN COCKPIT THAT IRRITATED EYES, NOSE AND THROAT.  FUMES WERE NOT AS STRONG IN THE CABIN BUT WERE MORE NOTICEABLE AFT OF OVER WING EXITS.  NO EVIDENCE OF OIL LEAKING. REMOVED AND REINSTALLED THE AIR FILTERS IAW TASK 21-21-41. NO DEFECTS NOTED.  AIRCRAFT WAS GROUNDED.
